# SDR UIEA2019020403099

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,559 hours, 10,685 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG.( RESET WXR CB AND TESTED WXR SYSTEM IAW 34-43-00, OPS CHECK NORMAL.  )
